# SDR AALA20060778

- Difficulty date: October 4, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Engine: Ge CF680C2B6
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT SEATS 22HJ THROUGH 24HJ INOPERATIVE.  SECURED LOOSE CONNECTOR FOR INOPERATIVE EMERGENCY LIGHTS AT SEATS 22HJ THROUGH 24HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
